Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Upper left side by rib cage have a bump, how to get rid of it ?

Hi Dr.! My problem is I feel a bump or like something hard inside my upper left side by my ribcage . Its where I have the opening of my stomach area (if I m right on what its called). It does give me discomfort, some pain but its tolerable and feels inflammated thru the outside. I can feel the difference from both sides, I also fell like little ridges on my stomach not smooth like it should be. What can this be? I have never had this before. I am a 37 yr. old Female with High Blood Pressure and Palpitations. I doubt this can be causing it.
Asked On : Thu, 10 Feb 2011
Answers:  1 Views:  659
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi. It is difficult to comment without palpating the swelling. I would advise you to kindly consult a general surgeon so that the needful investigation is done. We need to determine the origin of the swelling.
Answered: Thu, 10 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor